# SDR 95ZZZX3021

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N704H
- Make and model: Bell 214ST
- Aircraft serial: 28108
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056001
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER DRAWS TOO MANY AMPS DURING STARTING CYCLE.
